Chromatic sums revisited.
Aequationes mathematicae, Tome 50 (1995) no. 1-2, pp. 95-134
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1995__50_1-2_137622,
author = {W.T. Tutte},
title = {Chromatic sums revisited.},
journal = {Aequationes mathematicae},
pages = {95--134},
year = {1995},
volume = {50},
number = {1-2},
zbl = {0842.05031},
url = {http://geodesic.mathdoc.fr/item/AM2_1995__50_1-2_137622/}
}
W.T. Tutte. Chromatic sums revisited.. Aequationes mathematicae, Tome 50 (1995) no. 1-2, pp. 95-134. http://geodesic.mathdoc.fr/item/AM2_1995__50_1-2_137622/